Translator Disclaimer
February 2005 The disorder problem for compound Poisson processes with exponential jumps
Pavel V. Gapeev
Ann. Appl. Probab. 15(1A): 487-499 (February 2005). DOI: 10.1214/105051604000000981

Abstract

The problem of disorder seeks to determine a stopping time which is as close as possible to the unknown time of “disorder” when the observed process changes its probability characteristics. We give a partial answer to this question for some special cases of Lévy processes and present a complete solution of the Bayesian and variational problem for a compound Poisson process with exponential jumps. The method of proof is based on reducing the Bayesian problem to an integro-differential free-boundary problem where, in some cases, the smooth-fit principle breaks down and is replaced by the principle of continuous fit.

Citation

Download Citation

Pavel V. Gapeev. "The disorder problem for compound Poisson processes with exponential jumps." Ann. Appl. Probab. 15 (1A) 487 - 499, February 2005. https://doi.org/10.1214/105051604000000981

Information

Published: February 2005
First available in Project Euclid: 28 January 2005

zbMATH: 1068.60062
MathSciNet: MR2115049
Digital Object Identifier: 10.1214/105051604000000981

Subjects:
Primary: 34K10, 60G40, 62M20
Secondary: 60J75, 62C10, 62L15

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.15 • No. 1A • February 2005
Back to Top